Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Frederick P. Gardiner
Title: Teichmüller theory and quadratic differentials
Additional book information: John Wiley and Sons, New York, Chichester, Brisbane, Toronto, Singapore, 1987, xvii+236 pp., $46.95. ISBN 0-471-84539-6.

References [Enhancements On Off] (What's this?)

  • [Ab] W. Abikoff, The real analytic theory of Teichmüller space, Lecture Notes in Math., vol. 820, Springer-Verlag, Berlin and New York, 1980. MR 590044
  • [Ah] L. V. Ahlfors, Lectures on quasiconformal mappings, Van Nostrand, New York, 1966. MR 200442
  • [K] S. L. Krushkal, Quasiconformal mappings and Riemann surfaces, V. H. Winston & Sons, Washington, D. C, 1979. MR 536488
  • [L] O. Lehto, Univalent functions and Teichmüller spaces, Springer-Verlag, New York, 1986. MR 867407
  • [N] S. Nag, The complex analytic theory of Teichmüller spaces, Wiley-Interscience, New York, 1988. MR 927291
  • [S] K. Strebel, Quadratic differentials, Springer-Verlag, Berlin and New York, 1984. MR 743423

Review Information:

Reviewer: Irwin Kra
Journal: Bull. Amer. Math. Soc. 19 (1988), 494-498
DOI: https://doi.org/10.1090/S0273-0979-1988-15714-X
American Mathematical Society